Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Fractional differential equations with coupled slit-strips type integral boundary conditions

1 Nonlinear Analysis and Applied Mathematics (NAAM)-Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2 Department of Mathematics, Sri Vasavi College, Erode, TN, India
3 Department of Mathematics, Sona College of Technology, Salem, TN, India

Special Issues: Initial and Boundary Value Problems for Differential Equations

In this article, we discuss the existence of solutions for coupled hybrid fractional differential equations supplemented with coupled slit-strips type boundary conditions. We make use of the standard tools of fixed point theory to obtain the desired results, which are well-illustrated with examples.
  Article Metrics

Keywords Caputo fractional derivative; hybrid system; integral boundary conditions; existence; fixed point

Citation: Bashir Ahmad, P. Karthikeyan, K. Buvaneswari. Fractional differential equations with coupled slit-strips type integral boundary conditions. AIMS Mathematics, 2019, 4(6): 1596-1609. doi: 10.3934/math.2019.6.1596


  • 1. B. Ahmad, R. P. Agarwal, Some new versions of fractional boundary value problems with slitstrips conditions, Bound.Value Probl., 2014 (2014), 175.
  • 2. B. Ahmad, S. K. Ntouyas, A. Alsaedi, Existence results for a system of coupled hybrid fractional differential equations, The Scientific World J., 2014 (2014), 426438.
  • 3. B. Ahmad, S. K. Ntouyas, J. Tariboon, A nonlocal hybrid boundary value problem of Caputo fractional integro-differential equations, Acta Math. Sci., 36 (2016), 1631-1640.    
  • 4. B. Ahmad, S. K.Ntouyas, A coupled system of nonlocal fractional differential equations with coupled and uncoupled slit-strips type integral boundary conditions, J. Math. Sci., 226 (2017), 175-196.    
  • 5. B. Ahmad, R. Luca, Existence of solutions for a system of fractional differential equations with coupled nonlocal boundary conditions, Fract. Calc. Appl. Anal., 21 (2018), 423-441.    
  • 6. B. Ahmad, S. K. Ntouyas, A. Alsaedi, Fractional order differential systems involving right Caputo and left Riemann-Liouville fractional derivatives with nonlocal coupled conditions, Bound. Value Probl., 2019 (2019), 109.
  • 7. M. Benchohra, J. R. Graef, S. Hamani, Existence results for boundary value problems with nonlinear fractional differential equations, Appl. Anal., 87 (2008), 851-863.    
  • 8. A. Carvalho, C. M. A. Pinto, A delay fractional order model for the co-infection of malaria and HIV/AIDS, Int. J. Dyn. Cont., 5 (2017), 168-186.    
  • 9. B. C. Dhage, S. B. Dhage, K. Buvaneswari, Existence of mild solutions of nonlinear boundary value problems of coupled hybrid fractional integro differential equations, J. Fract. Calc. Appl., 10 (2019), 191-206.
  • 10. Y. Ding, Z. Wang, H. Ye, Optimal control of a fractional-order HIV-immune system with memory, IEEE Trans. Cont. Syst. Technol., 20 (2012), 763-769.    
  • 11. M. Faieghi, S. Kuntanapreeda, H. Delavari, et al. LMI-based stabilization of a class of fractionalorder chaotic systems, Nonlin. Dynam., 72 (2013), 301-309.    
  • 12. A. Granas, J. Dugundji, Fixed Point Theory, New York: Springer-Verlag, 2005.
  • 13. N. He, J. Wang, L. L. Zhang, et al. An improved fractional-order differentiation model for image denoising, Signal Process., 112 (2015), 180-188.    
  • 14. J. Henderson, R. Luca, Nonexistence of positive solutions for a system of coupled fractional boundary value problems, Bound. Value Probl., 2015 (2015), 138.
  • 15. M. A. E. Herzallah, D. Baleanu, On fractional order hybrid differential equations, Abstr. Appl. Anal., 2014 (2014), 389386.
  • 16. K. Hilal, A. Kajouni, Boundary value problem for hybrid differential equations, with fractional order, Adv. Difference Eq., 2015 (2015), 183.
  • 17. M. Iqbal, Y. Li, K. Shah, et al. Application of topological degree method for solutions of coupled systems of multipoints boundary value problems of fractional order hybrid differential equations, Complexity, 2017 (2017), 7676814.
  • 18. M. Javidi, B. Ahmad, Dynamic analysis of time fractional order phytoplankton-toxic phytoplankton-zooplankton system, Ecol. Model., 318 (2015), 8-18.    
  • 19. P. Karthikeyan, R. Arul, Existence of solutions for Hadamard fractional hybrid differential equations with impulsive and nonlocal conditions, J. Fract. Calc. Appl., 9 (2018), 232-240.
  • 20. P. Karthikeyan, K. Buvaneswari, A note on coupled fractional hybrid differential equations involving Banach algebra, Malaya J. Mat., 6 (2018), 843-849.    
  • 21. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Amsterdam: North-Holland Mathematics Studies, 2006.
  • 22. C. F. Li, X. N. Luo, Y. Zhou, Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Comput. Math. Appl., 59 (2010), 1363-1375.    
  • 23. S. Li, H. Yin, L. Li, The solution of a cooperative fractional hybrid differential system, Appl. Math. Lett., 91 (2019), 48-54.    
  • 24. Z. Liu, J. Sun, Nonlinear boundary value problems of fractional differential systems, Comput. Math. Appl., 64 (2012), 463-475.    
  • 25. M. Lundqvist, Silicon Strip Detectors for Scanned Multi-Slit X-Ray Imaging, Stockholm: Kungl Tekniska Hogskolan, 2003.
  • 26. L. Lv, J. Wang, W. Wei, Existence and uniqueness results for fractional differential equations with boundary value conditions, Opuscula Math., 31 (2011), 629-643.    
  • 27. T. Mellow, L. Karkkainen, On the sound fields of infinitely long strips, J. Acoust. Soc. Am., 130 (2011), 153-167.    
  • 28. S. K. Ntouyas, M. Obaid, A coupled system of fractional differential equations with nonlocal integral boundary conditions, Adv. Differ. Eq., 2012 (2012), 130.
  • 29. N. Nyamoradi, M. Javidi, B. Ahmad, Dynamics of SVEIS epidemic model with distinct incidence, Int. J. Biomath., 8 (2015), 1550076.
  • 30. Y. Z. Povstenko, Fractional Thermoelasticity, New York: Springer, 2015.
  • 31. J. Sabatier, O. P. Agrawal, J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Dordrecht: Springer, 2007.
  • 32. G. Wang, K. Pei, R. P. Agarwal, et al. Nonlocal Hadamard fractional boundary value problem with Hadamard integral and discrete boundary conditions on a half-line, J. Comput. Appl. Math., 343 (2018), 230-239.    
  • 33. F. Zhang, G. Chen, C. Li, et al. Chaos synchronization in fractional differential systems, Philos. Trans. R. Soc., 371 (2013), 20120155.


This article has been cited by

  • 1. Karthikeyan Buvaneswari, Panjaiyan Karthikeyan, Dumitru Baleanu, On a system of fractional coupled hybrid Hadamard differential equations with terminal conditions, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02790-y

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved